# SDR ZW0A0110801

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 12,477 hours, 6,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE RT FLOOR TRACK WAS CORRODED AROUND NUT PLATE HOLES IN SEVERAL LOCATIONS, STA 1211 TO 1322.  MADE AND INSTALLED NEW CARGO TRACK PER SPM 6-70-01, PAGE 3, AND DOUGLAS PRINT 5936663.
